# SDR SWAA2022020734724

- Difficulty date: November 29, 2017
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 19,949 hours, 8,433 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Corroded
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ***CORROSION*** FWD CARGO COMPARTMENT LH SIDE PLATE STA 500B+15 TO 500F+2.5 / CORROSION ON L/H SIDE FWD CARGO ZEE CHANNEL (SIDE PLATE) AT NUMEROUS LOCATIONS. MEASURE'S .020' AT THE DEEPEST POINT. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED DAMGE ZEE CHANNEL; LOCATED; DRILLED; AND DEBURRED NEW ZEE CHANNEL. INSTALLED NEW ZEE CHANNEL AND REPAIR SPLICE AT STA 500D-500I. REF; SRM 51-40-05; 51-40-02; AND 53-00-53-2R-5. 57575U 11/30/17 IAW BOEING DWG 143A7500
